MAUDE Adverse Event Report: EXACTECH, INC. CUP, CLUSTER-HOLE, 44MM GROUP 0; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. CUP, CLUSTER-HOLE, 44MM GROUP 0; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 180-01-44
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6), 160-00-10 - pf stem tapered plasma sz10.(b)(6), 180-65-25 - alteon 6.5mm screw, 25mm.(b)(6), 180-65-20 - alteon 6.5mm screw, 20mm.
 
Event or Problem Description
As reported, approximately 5.5 years post the initial left total hip arthroplasty, the patient complained of hip pain.The surgeon diagnosed wear or damage of the liner and revision surgery to replace the liner and femoral head was performed.Breakage on the rim of the liner was observed.The surgeon decided there was no loosening of the acetabular cup and femoral stem to bone.The liner and femoral head were replaced to an xle liner and delta head with adaptor.The polyethylene particles on the surgical field were resected by the surgeon appropriately.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
CUP, CLUSTER-HOLE, 44MM GROUP 0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22122140
Report Number1038671-2025-02205
Device Sequence Number20622257
Product Code MEH
UDI-Device Identifier10885862036971
UDI-Public10885862036971
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2022
Device Catalogue Number180-01-44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date06/02/2025
Date Device Manufactured07/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale